| Catalog Number |
24370 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A hospital alleged the 3m¿ ranger¿ fluid warming set, high flow (model 24370) lot hm9047 leaked.No patient or staff injury was alleged.No medical interventions were required.
Additional Manufacturer Narrative
Patient specifics are not available.Date of event is unknown.Initial reporter's occupation is unknown.3m has investigated and identified a manufacturing issue with the auto-venting bubble trap that introduces the risk of blood or fluid leaks while priming the sets and/or during fluid administration.There is no alleged injury to the patient or caregiver for this reported incident.3m has initiated a field safety corrective action for lots associated with this issue.3m has implemented a change to address the identified manufacturing issue and will continue to monitor.
Additional Manufacturer Narrative
3m¿ has investigated and identified a manufacturing issue with the auto-venting bubble trap that introduces the risk of blood or fluid leaks while priming the sets and/or during fluid administration.There is no alleged injury to the patient or caregiver for this reported incident.3m¿ has initiated a field safety corrective action for lots associated with this issue.3m¿ has implemented a change to address the identified manufacturing issue and will continue to monitor.